Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Side effects of diprovate n creame

dear sir i have use diprovate n and accensol gel cream on my face regular for 7 years but now i want to discontinue when i was trying to not use then my skin is get red it swell and i am feeling like burning what i will do i have try it many time .it use regular when i will use it continue so any major problem occurs in future
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  2670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
u have done mistake.
it is potent steroid not to be applied on face
there r lots of side efffect.
but now dont worry.
its never late to stop it
u have steroid addiction
deaddiction will take time
stop betnovate n cream and start tacrolimus 1% at night
its non steroidal cream
gradually taper it dose
better to consult dermatologist
Answered: Fri, 29 Apr 2011
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor